| Model Number |
ANES CIRCUIT, ADULT, 72 IN LIMBO |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that during surgery the afnxxxxx anes circuit, adult, 72 in limbo had a leak from the tube.The customer confirmed that the tube was changed immediately and that the reported event did not harm the patient.
Additional Manufacturer Narrative
Device evaluation:g3,g6,h2, h3, h6 and h10.Result of investigation:the suspect device and photo was visually inspected by quality personnel from assembly area according to pqas afm1qxxx etal and it was observed that the clear tube part number r5014a came broken, that causing the leak issue.Additionally, it was found that the circuits came without the elbow part number r5600eb.Therefore, the defect reported by the customer was confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.